ArticleJournal of medical cases2024
Organizing Pneumonia With Diffuse Alveolar Hemorrhage Induced by the Kampo Medicine Choreito.
Article in Journal of medical cases, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed.
- Kakkonto-Induced Pneumonitis: A Case Report.Cureus · 2026Article
- Diffuse Alveolar Hemorrhage Associated with Herbal Medicine: A Case Series and Literature Review.Internal medicine (Tokyo, Japan) · 2025Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Kampo medicine, a traditional Japanese herbal medicine, is covered by the Japanese National Health Insurance and prescribed for various purposes. While relatively safe with few adverse effects, it may potentially cause severe adverse effects, such as lung injury. Herein, we describe the case of a 61-year-old Japanese woman with choreito-induced lung injury that manifested as organizing pneumonia (OP) with diffuse alveolar hemorrhage (DAH). She was referred to our department due to multiple abnormal opacities detected on annual chest radiography. Chest computed tomography (CT) revealed multiple nodules in bilateral lungs. Bloody bronchoalveolar lavage fluid was obtained from the left lingular lobe, appearing nearly normal, while a transbronchial lung biopsy from a subpleural nodule in the left lower lobe was pathologically consistent with OP. The drug lymphocyte stimulation test result was positive for choreito, which the patient had regularly consumed for 6 - 7 months to treat hematuria. Consequently, a diagnosis of choreito-induced OP and DAH was made. Owing to the discontinuation of choreito alone and without the introduction of systemic steroid therapy, the multiple nodules shrank and eventually disappeared on follow-up chest CT. Regardless of the type of crude drug used in Kampo medicine, clinicians must always be careful for potential lung injury, which may present as OP with DAH.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.